MathSciNet Relay Station
MathSciNet bibliographic data
MR1686421 (2000b:57045) 57R56 (18D10 57M27 57N13 57Q15)
Mackaay, Marco Spherical $2$-categories and $4$-manifold invariants. Adv. Math. 143 (1999), no. 2, 288–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement